Improved continuous models for discrete media.
Andrianov, I.V.; Awrejcewicz, J.; Weichert, D.
Mathematical Problems in Engineering (2010)
- Volume: 2010, page Article ID 986242, 35 p.-Article ID 986242, 35 p.
- ISSN: 1024-123X
Access Full Article
topHow to cite
topAndrianov, I.V., Awrejcewicz, J., and Weichert, D.. "Improved continuous models for discrete media.." Mathematical Problems in Engineering 2010 (2010): Article ID 986242, 35 p.-Article ID 986242, 35 p.. <http://eudml.org/doc/225409>.
@article{Andrianov2010,
author = {Andrianov, I.V., Awrejcewicz, J., Weichert, D.},
journal = {Mathematical Problems in Engineering},
language = {eng},
pages = {Article ID 986242, 35 p.-Article ID 986242, 35 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Improved continuous models for discrete media.},
url = {http://eudml.org/doc/225409},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Andrianov, I.V.
AU - Awrejcewicz, J.
AU - Weichert, D.
TI - Improved continuous models for discrete media.
JO - Mathematical Problems in Engineering
PY - 2010
PB - Hindawi Publishing Corporation, New York
VL - 2010
SP - Article ID 986242, 35 p.
EP - Article ID 986242, 35 p.
LA - eng
UR - http://eudml.org/doc/225409
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.